# SDR 97FDEA00475

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654026917
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES BOTTOM SIDE BS 560 FLOORBEAM, UPPER CHORD RBL 47 TO 60 WL 208.  *S/D*  CORROSION BEYOND LIMITS, REMOVED, FABRICATED, INSTALLED UPPER T-CHORD AT BS 560 WL 208, RBL 47 TO 60 IAW FED-EX SRM 53-10-8.
